# SDR MALA070011

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 23,593 hours, 25,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 702
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED DAMAGE TO LEFT SIDE AFT FUSELAGE SECTION BY CONTACT WITH A BAGGAGE CART.  THE FUSELAGE SKIN WAS DENTED IN 4 PLACES BETWEEN STA 698 AND 720 CENTERED ON A LINE 7.5 INCHES BELOW STRINGER SL1514.  THE DENT AT STA 702 CAUSED DEFORMATION OF FRAME STA 702 OUTBOARD FLANGE AND WEB.  A DOUBLER/TRIPLER SKIN PATCH WAS INSTALLED TO THE DAMAGED AREA AND THE STA 702 FRAME WAS REPAIRED.  ALL WORK WAS ACCOMPLISHED IN ACCORDANCE WITH MESABA ENGINEERING ORDER EOS53397, SAAB REPAIR STATEMENT SDS011534 AND THE SAAB SRM.
